# SDR GTIA2016092201598

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 38,206 hours, 18,032 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ABNORMAL MILDEW ODOR DETECTED BY COCKPIT AND CABIN CREW.  ODOR DISPUTED AFTER DESELECTING PACK 1.  PERFORMED PACK BURN OUT IAW AMM 21-00-00 AND R & R RECIRCULATION FILTERS IAW AMM 21-21-41.  STILL NOTICEABLE CABIN.  R & R NR 1 AND NR 2 PACK OZONE FILTERS IAW AMM 21-51-41.  OPS AND LEAK CHECK GOOD AT THIS TIME.
